# SDR CA990603005

- Difficulty date: May 25, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Boeing 737217
- Engine: Pwa JT8D9A
- System (JASC): 2432 · Battery/Charger System
- Part: Battery
- Part number: 25582003
- Condition: Overheated
- Location: E/E Bay
- Stage of operation: TX
- Nature of condition: B, M
- Precautionary procedure: H

## Discrepancy

(CAN) DURING BOARDING, CREW NOTICED AN ELECTRICAL SMELL IN THE CABIN AND INITIATED FAULT ISOLATION PROCEDURES.  THE BATTERY CHARGER CIRCUIT BREAKER TRIPPED AND THE MAIN AIRCRAFT BATTERY OVERHEATED.  BATTERY AND CHARGER REPLACED.  BATTERY HAD NOT BEEN MODIFIED PER BOEING SL.
